MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER SMALL 8" CVD; APPLIER, SURGICAL, CLIP
Catalog Number 137081R
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states prior to use, "customer is having issues with the tip of the appliers and the appliers not grabbing the clip properly.It looks like the jaw is slightly wider in the new appliers just received".Additional information states "one wouldn't pick up the clip as the mouth was too wide and grab it, and the second one bent the clips".No patient involvement.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).One sample of (b)(6) was received for evaluation with lot # 2217601 which predates 2009 manufacturing.This is a refurbished device.Refurbishment date is 05-23 (may 2023) and is due for service.Visual review of the sample noted that the tips are slightly out of alignment.A dimensional inspection was not required as part of this investigation.A functional inspection was not required as part of this investigation.All complaints are trended across product families on a monthly basis per (b)(4) complaint trending global work instruction.Therefore, a separate complaint history review is not required.Sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to (b)(4).Device has far exceeded expected life and is due for service.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
HZ APPLIER SMALL 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18282220
Report Number3011137372-2023-00255
Device Sequence Number20523481
Product Code GDO
UDI-Device Identifier34026704622611
UDI-Public34026704622611
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number137081R
Device Lot Number2217051
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown